Alert archive / Colorado / Red Flag Warnings in 2026
Red Flag Warning 2, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jan 4, 2026, 2:08 PM MST for 6 counties in Colorado. It took effect at Jan 5, 2026, 10:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2026, 2:08 PM MST (21:08 UTC)
- In effect from
- Jan 5, 2026, 10:00 AM MST
- Expired
- Jan 5, 2026, 5:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Crowley County, CO, El Paso County, CO, Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 47 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.1 hours before the alert went out and 383 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
314 WWUS85 KPUB 042108 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 208 PM MST Sun Jan 4 2026 ...A Red Flag Warning remains in effect for portions of the area from 10 AM through 5 PM Today... ...A Red Flag Warning has been issued for portions of the area from 10 AM through 5 PM Monday... COZ229-051315- /O.UPG.KPUB.FW.A.0002.260105T1800Z-260106T0000Z/ /O.NEW.KPUB.FW.W.0002.260105T1700Z-260106T0000Z/ /O.CON.KPUB.FW.W.0001.000000T0000Z-260105T0000Z/ Huerfano County Including Walsenburg- 208 PM MST Sun Jan 4 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 229... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 229... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 5 PM MST Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 229. * WINDS...West 15 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ228-051315- /O.NEW.KPUB.FW.W.0002.260105T1700Z-260106T0000Z/ /O.CON.KPUB.FW.W.0001.000000T0000Z-260105T0000Z/ Pueblo County Including Pueblo- 208 PM MST Sun Jan 4 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 5 PM MST Monday. * AFFECTED AREA...Fire Weather Zone 228. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ230-051315- /O.UPG.KPUB.FW.A.0002.260105T1800Z-260106T0000Z/ /O.NEW.KPUB.FW.W.0002.260105T1700Z-260106T0000Z/ Western Las Animas County Including Trinidad and Thatcher- 208 PM MST Sun Jan 4 2026 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 5 PM MST Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 230. * WINDS...West 10 to 20 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231>233-051315- /O.NEW.KPUB.FW.W.0002.260105T1700Z-260106T0000Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 208 PM MST Sun Jan 4 2026 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231, 232, AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM to 5 PM MST Monday. * AFFECTED AREA...Fire Weather Zones 231, 232 and 233. * WINDS...West 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-222-226-227-050000- /O.CON.KPUB.FW.W.0001.000000T0000Z-260105T0000Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- 208 PM MST Sun Jan 4 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 226, AND 227... * AFFECTED AREA...Fire Weather Zones 221, 222, 226 and 227. * WINDS...Southwest 10 to 20 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
540 WWUS85 KPUB 042355 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 455 PM MST Sun Jan 4 2026 ...A Red Flag Warning for portions of the area will expire at 5 PM Sunday... ...A Red Flag Warning is in effect for portions of the area from 10 AM through 5 PM Monday... COZ228-229-051600- /O.EXP.KPUB.FW.W.0001.000000T0000Z-260105T0000Z/ /O.CON.KPUB.FW.W.0002.260105T1700Z-260106T0000Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- 455 PM MST Sun Jan 4 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... * AFFECTED AREA...Fire Weather Zones 228 and 229. * WINDS...West 15 to 25 mph with gusts up to 40 mph are expected late Monday through the late Monday afternoon. * RELATIVE HUMIDITY...As low as 12 percent on Monday. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-222-226-227-050100- /O.EXP.KPUB.FW.W.0001.000000T0000Z-260105T0000Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- 455 PM MST Sun Jan 4 2026 ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 226, AND 227... Winds are expected to continue to decrease, while humidity levels continue to increase this evening, allowing for the Red Flag Warning across Teller, Fremont and El Paso counties to expire at 5 PM. $$ COZ230>233-051600- /O.CON.KPUB.FW.W.0002.260105T1700Z-260106T0000Z/ Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 455 PM MST Sun Jan 4 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 230... * AFFECTED AREA...Fire Weather Zones 230, 231, 232 and 233. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
957 WWUS85 KPUB 050925 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 225 AM MST Mon Jan 5 2026 ...A Red Flag Warning is in effect for portions of the area from 10 AM through 5 PM Monday... COZ227-060000- /O.EXA.KPUB.FW.W.0002.260105T1700Z-260106T0000Z/ Southern El Paso County Including Fort Carson and Colorado Springs- 225 AM MST Mon Jan 5 2026 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 227... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 10 AM this morning to 5 PM MST this afternoon. * AFFECTED AREA...Fire Weather Zone 227. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 15 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ228>233-060000- /O.CON.KPUB.FW.W.0002.260105T1700Z-260106T0000Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 225 AM MST Mon Jan 5 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 231, 232, AND 233... * AFFECTED AREA...Fire Weather Zones 228, 229, 230, 231, 232 and 233. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 12 percent. * IMPACTS...Fires will catch and spread quickly. Exercise extreme caution with any outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
790 WWUS85 KPUB 052132 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 232 PM MST Mon Jan 5 2026 ...A Red Flag Warning is in effect for portions of the area through 5 PM Today... COZ227>233-060000- /O.CON.KPUB.FW.W.0002.000000T0000Z-260106T0000Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 232 PM MST Mon Jan 5 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227, 228, 229, 230, 231, 232, AND 233... * AFFECTED AREA...Fire Weather Zones 227, 228, 229, 230, 231, 232 and 233. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Elevated fire danger is expected. Fires will catch and spread rapidly and erratically. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
994 WWUS85 KPUB 052336 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 436 PM MST Mon Jan 5 2026 COZ227>233-060045- /O.EXP.KPUB.FW.W.0002.000000T0000Z-260106T0000Z/ Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 436 PM MST Mon Jan 5 2026 ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR FIRE WEATHER ZONES 227, 228, 229, 230, 231, 232, AND 233... The Red Flag warning for parts of the region will expire at 5 pm this afternoon. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jan 4, 10:46 AM MST, 3 hours 22 minutes earlier. Its key messages:
- Warm and dry Saturday, with winds and fire weather concerns ramping up for Sunday.
- Fire weather conditions possible across southern portions of the plains Monday.
- Unsettled pattern returns during the end of the week, bringing heightened precipitation chances.
Area forecast discussion, Jan 4, 10:46 AM MST, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1046 AM MST Sun Jan 4 2026 .KEY MESSAGES... - Warm and dry Saturday, with winds and fire weather concerns ramping up for Sunday. - Fire weather conditions possible across southern portions of the plains Monday. - Unsettled pattern returns during the end of the week, bringing heightened precipitation chances. && .SHORT TERM /THROUGH TONIGHT/... Issued at 338 AM MST Sun Jan 4 2026 An upper ridge will build in over the region today, leaving us with a warm, quiet day. Temperatures will be in the 50s to mid-60s over the plains, and high-40s to low-50s in the valleys. Winds should remain on the lighter side, with cloud cover slowly increasing later in the day. The area will remain dry, though we avoid any elevated fire concerns for one more day. Winds will increase aloft tonight, mixing down towards the surface by early Sunday morning. Downsloping winds and increased cloud cover will keep overnight lows a bit warmer, with 30s to near-40 over the plains, while the valleys remain in the teens-20s. && .LONG TERM /MONDAY THROUGH SATURDAY/... Issued at 338 AM MST Sun Jan 4 2026 Monday: For the start of the week, fire weather may be a concern for portions of the plains, with snow a concern for the mountains. Synoptically, a shortwave will quickly push across the region during the day, brining an increase in forcing, including orographic forcing. With the uptick in forcing, snow is expected to develop along the mountains, especially across the Continental Divide where forcing and moisture will be greatest. Elsewhere though, dry conditions are anticipated. As mentioned though, fire weather will also be a concern Monday, as gusty winds develop during the day, and humidity values fall into the teens. The area of greatest concern for fire weather is along portions of the southern I-25 corridor and into the adjacent eastern plains, where humidity values are likely to fall into the low teens as drier mixes to the surface during the day. Beyond all of that, pockets of high level clouds, with gusty winds around 25 mph, are expected across south central and southeastern Colorado. As for temperatures, the mild and above seasonal stretch continues for the region. Monday Night - Saturday: For the rest of the week, some active weather is expected, especially near the end of the week. For the early part of the week, generally westerly flow is expected to be in place, with a pattern change for the end of the week as more troughing develops. Confidence in this pattern is medium to high (50-60%), given fairly good agreement between ensemble model guidance. Overall, precipitation chances will remain elevated across the mountains given persistent orographic forcing, with chances increasing area wide for the end of the week with the more unsettled pattern. Outside of that, breezy afternoons and pockets of mid to high level clouds are anticipated for the region. Looking at temperatures, a slow downward trend is expected, with more seasonal temperatures returning during the end of the week. && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1042 AM MST Sun Jan 4 2026 VFR conditions expected over the next 24 hours with intermittent breeze west winds at KPUB and KALS this afternoon before winds become light overnight. KCOS will see east winds through the afternoon though the transition between easterly surface winds and stronger westerly winds aloft stay above the 2000 feet level for low level wind shear. Winds will become light and diurnally driven after sunset. Southwest to west winds will spread down into all three terminals Monday afternoon with gusts in the 25-35 kt range. This may occur just beyond the 18z taf valid period for both KALS and KCOS. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 5 PM MST this afternoon for COZ221-222- 226>229. Fire Weather Watch from Monday morning through Monday afternoon for COZ229-230. && SHORT TERM...GARBEROGLIO LONG TERM...SIMCOE AVIATION...KT
Hazardous weather outlook, Jan 4, 4:08 AM MST, 10 hours before
Hazardous Weather Outlook National Weather Service Pueblo CO 408 AM MST Sun Jan 4 2026 COZ058>089-093>099-051115- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 408 AM MST Sun Jan 4 2026 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Red Flag conditions are expected today, starting later this morning and lasting into late afternoon, over portions of the I-25 corridor, Pikes Peak Region, and Fremont County. Gusty west winds and low humidity could make conditions favorable for rapid fire spread and growth. The strongest gusts will be right along the mountains/plains interface, potentially exceeding 40 mph at times. .DAYS TWO THROUGH SEVEN...Monday through Saturday Light snow showers are expected across the central mountains Monday afternoon. Any accumulations are expected to be less than 1 inches. Beyond that, snow will be possible off and on along the Continental Divide through the upcoming week, with more widespread precipitation possible for the end of the week. Otherwise breezy conditions and low humidity will increase fire weather danger Monday afternoon, particularly across the southern I- 25 corridor and adjacent plains. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. GARBEROGLIO/SIMCOE
In the hours before
Local storm report, Jan 4, 8:15 AM MST, 5 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
815 AM MST Sun Jan 4 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM Non-Tstm Wnd Gst 4 SE Air Force Academy 38.97N 104.82W
01/04/2026 M64 MPH El Paso CO AWOS
AWOS station KAFF Us Air Force Academy.
&&Local storm report, Jan 4, 8:18 AM MST, 5 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
818 AM MST Sun Jan 4 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM Non-Tstm Wnd Gst 6 NE Manitou Springs 38.92N 104.84W
01/04/2026 M71 MPH El Paso CO Mesonet
Mesonet station AU975 5 NE Manitou Spgs.
&&Local storm report, Jan 4, 8:19 AM MST, 5 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
819 AM MST Sun Jan 4 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 AM Non-Tstm Wnd Gst 6 SSW Colorado Springs 38.75N 104.85W
01/04/2026 M70 MPH El Paso CO AWOS
AWOS station KCWN Cheyenne Mtn Air Stn.
&&Local storm report, Jan 4, 10:09 AM MST, 3 hours 59 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Pueblo CO
1009 AM MST Sun Jan 4 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM Non-Tstm Wnd Gst 4 SE Air Force Academy 38.97N 104.82W
01/04/2026 M64 MPH El Paso CO AWOS
AWOS station KAFF Us Air Force Academy.
0540 AM Non-Tstm Wnd Gst 6 NE Manitou Springs 38.92N 104.84W
01/04/2026 M71 MPH El Paso CO Mesonet
Mesonet station AU975 5 NE Manitou Spgs.
0404 AM Non-Tstm Wnd Gst 6 SSW Colorado Springs 38.75N 104.85W
01/04/2026 M70 MPH El Paso CO AWOS
AWOS station KCWN Cheyenne Mtn Air Stn.
&&Nearby
Red Flag Warnings in Colorado, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.